10 Publications

Mark all

[10]
2019 | Journal Article | IST-REx-ID: 6511 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Local single ring theorem on optimal scale,” Annals of Probability, vol. 47, no. 3, pp. 1270–1334, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 690 | OA
J. Lee and K. Schnelli, “Local law and Tracy–Widom limit for sparse random matrices,” Probability Theory and Related Fields, vol. 171, no. 1–2, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 733 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Convergence rate for spectral distribution of addition of random matrices,” Advances in Mathematics, vol. 319, pp. 251–291, 2017.
View | DOI | Download Submitted Version (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 615 | OA
L. Erdös and K. Schnelli, “Universality for random matrix flows with time dependent density,” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 53, no. 4, pp. 1606–1656, 2017.
View | DOI | Download Submitted Version (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 1207 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Local law of addition of random matrices on optimal scale,” Communications in Mathematical Physics, vol. 349, no. 3, pp. 947–990, 2017.
View | Files available | DOI
 
[5]
2016 | Journal Article | IST-REx-ID: 1881 | OA
J. Lee and K. Schnelli, “Extremal eigenvalues and eigenvectors of deformed Wigner matrices,” Probability Theory and Related Fields, vol. 164, no. 1–2, pp. 165–241, 2016.
View | DOI | Download Preprint (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1219 | OA
J. Lee, K. Schnelli, B. Stetler, and H. Yau, “Bulk universality for deformed wigner matrices,” Annals of Probability, vol. 44, no. 3, pp. 2349–2425, 2016.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1434 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Local stability of the free additive convolution,” Journal of Functional Analysis, vol. 271, no. 3, pp. 672–719, 2016.
View | DOI | Download Preprint (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1157 | OA
J. Lee and K. Schnelli, “Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population,” Annals of Applied Probability, vol. 26, no. 6, pp. 3786–3839, 2016.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1674 | OA
J. Lee and K. Schnelli, “Edge universality for deformed Wigner matrices,” Reviews in Mathematical Physics, vol. 27, no. 8, 2015.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

10 Publications

Mark all

[10]
2019 | Journal Article | IST-REx-ID: 6511 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Local single ring theorem on optimal scale,” Annals of Probability, vol. 47, no. 3, pp. 1270–1334, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 690 | OA
J. Lee and K. Schnelli, “Local law and Tracy–Widom limit for sparse random matrices,” Probability Theory and Related Fields, vol. 171, no. 1–2, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 733 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Convergence rate for spectral distribution of addition of random matrices,” Advances in Mathematics, vol. 319, pp. 251–291, 2017.
View | DOI | Download Submitted Version (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 615 | OA
L. Erdös and K. Schnelli, “Universality for random matrix flows with time dependent density,” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 53, no. 4, pp. 1606–1656, 2017.
View | DOI | Download Submitted Version (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 1207 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Local law of addition of random matrices on optimal scale,” Communications in Mathematical Physics, vol. 349, no. 3, pp. 947–990, 2017.
View | Files available | DOI
 
[5]
2016 | Journal Article | IST-REx-ID: 1881 | OA
J. Lee and K. Schnelli, “Extremal eigenvalues and eigenvectors of deformed Wigner matrices,” Probability Theory and Related Fields, vol. 164, no. 1–2, pp. 165–241, 2016.
View | DOI | Download Preprint (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1219 | OA
J. Lee, K. Schnelli, B. Stetler, and H. Yau, “Bulk universality for deformed wigner matrices,” Annals of Probability, vol. 44, no. 3, pp. 2349–2425, 2016.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1434 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Local stability of the free additive convolution,” Journal of Functional Analysis, vol. 271, no. 3, pp. 672–719, 2016.
View | DOI | Download Preprint (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1157 | OA
J. Lee and K. Schnelli, “Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population,” Annals of Applied Probability, vol. 26, no. 6, pp. 3786–3839, 2016.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1674 | OA
J. Lee and K. Schnelli, “Edge universality for deformed Wigner matrices,” Reviews in Mathematical Physics, vol. 27, no. 8, 2015.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed